# SDR 2005UALA00549

- Difficulty date: May 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT AFT EDGE OF EQ COOLING EXHAUST OUTLET BS 378 LBL 02.  *S/D*  DURING REPAIR DETAILED IN MM53-30-99 (DOUBLER INSTALLATION), THE EXISITNG INTERNAL DOUBLER AROUND PERIMETER OF THE CUTOUT WAS TORN ADJACENT TO THE SKIN CRACK.  THIS MAJOR REPAIR IS TIME LIMITED AND MUST BE REPLACED BY 6000 CYCLES.
